# SDR UPS202179

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CRACKED SUPPORT ANGLE FOR NR 7 ELEVATOR HINGE RIB ON REAR SPAR CHORD WEB STAB STA 223.05 LT.  INSTALLED REPAIR IAW SRM 51-30-2 AND DRAWING 65-16876.
